IJPAM: Volume 93, No. 2 (2014)
A PAIR OF MAPPINGS ON TWO METRIC SPACES
Department of Mathematics and Computer Science
University Hassan II Mohammedia Casablanca
Faculty of Science Ben M'Sik
P.B. 7955, Sidi Othmane, Casablanca, MOROCCO
Abstract. In , B. Fisher presented some related fixed points theorems involving two mappings on metric spaces under some conditions of contractions. The main purpose of this paper is to give some generalizations of these results.
Received: November 10, 2013
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: fixed point, complete metric space
Download paper from here.
DOI: 10.12732/ijpam.v93i2.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 191 - 200
This work is licensed under the Creative Commons Attribution International License (CC BY).